# SDR MEA200303

- Difficulty date: January 18, 1999
- Submitted: January 13, 2003
- Operation: General aviation
- Aircraft: N593MA
- Make and model: Beech B300
- Aircraft serial: FL68
- Aircraft time: 3,588 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 95003H1035
- Condition: Failed
- Location: Cockpit
- Part time: 1,974 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A/C ON TAKEOFF ROLL AT ABOUT 60 KNOTS COPILOTS WINDSHIELD DEVELOPED LARGE CRACK THROUGH THE INNER PANE OF GLASS. TAKEOFF WAS ABORTED AND RETURNED TO THE HANGAR. WEATHER AT TIME WAS MID TEENS AND SNOW.
